# SDR YENA2022031400178

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N353JB
- Make and model: Emb
- Aircraft serial: 576
- Aircraft time: 24,286 hours, 16,446 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#618, MSP-JFK. 'MODERATE ODOR ON DEPARTURE WITH APU ON DUE TO REF ECS OFF TAKEOFF WITH BLEED 1 INOP. IMPROVED WHEN THE APU WAS TURNED OFF AS PART OF THE AFTER TAKEOFF CHECKLIST. ODOR SMELLED LIKE EXHAUST; PERFORMED FIM TASK 21-20-00-810-801-A + 21-20-00-810-803-A FOUND NO DEFECTS OR ODORS INSPECTED APU COMPARTMENT + OPERATED APU + ENGINE #2 NO ODORS PRESENT AT THIS TIME A/C OK FOR CONTINUED SERVICE.'
